# SDR SIMA20131230018

- Difficulty date: December 30, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 34,556 hours, 31,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 SHEAR CLIP ABOVE CARGO DOOR IS CRACKED.  REMOVED CRACKED FRAME 68 SHEAR CLIP ABOVE CARGO DOOR BETWEEN STRINGER 6L & 8L, INSTALLED NEW TWO PIECE SHEAR CLIP IAW SRM 53-31-04.
